MathSciNet Relay Station
MathSciNet bibliographic data
MR2216964 82B41 (60K35 82-02 82B24 82B27)
Velenik, Yvan Localization and delocalization of random interfaces. Probab. Surv. 3 (2006), 112–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement